Journal of Statistical Theory and Applications

Volume 12, Issue 1, May 2013, Pages 67 - 82

Prediction Intervals for k-records in Terms of Current Records

Authors
M. Chahkandi, J. Ahmadi
Available Online 1 May 2013.
DOI
https://doi.org/10.2991/jsta.2013.12.1.6How to use a DOI?
Keywords
Coverage probability, Current records, K-records, Prediction intervals.
Abstract
In this paper, we discuss the prediction of k-records from the future sequence based on observed current records of either kind upper or lower, record coverage and k-records from the same distribution. It is shown that the coverage probability of all proposed prediction intervals are distribution-free. Exact and explicit expressions for the prediction coefficient of these intervals are obtained. The existence and optimality of these intervals are discussed. At the end, a numerical example is given for illustrating and comparing the proposed procedure.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
12 - 1
Pages
67 - 82
Publication Date
2013/05
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2013.12.1.6How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M. Chahkandi
AU  - J. Ahmadi
PY  - 2013
DA  - 2013/05
TI  - Prediction Intervals for k-records in Terms of Current Records
JO  - Journal of Statistical Theory and Applications
SP  - 67
EP  - 82
VL  - 12
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2013.12.1.6
DO  - https://doi.org/10.2991/jsta.2013.12.1.6
ID  - Chahkandi2013
ER  -